Psychopathology in the children of parents with bipolar mood disorder


AKDEMİR D. , Goekler B.

TURK PSIKIYATRI DERGISI, vol.19, no.2, pp.133-140, 2008 (Journal Indexed in SSCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 2
  • Publication Date: 2008
  • Title of Journal : TURK PSIKIYATRI DERGISI
  • Page Numbers: pp.133-140

Abstract

Objective: The aims of this study were to determine the rate of psychopathology in the children of parents with bipolar disorder and to examine the relationship between the psychopathology in these children and the characteristics of bipolar disorder in their parents.